# SDR FDEA202405220719

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 39,879 hours, 21,775 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 30591031
- Part serial: 9232374
- Condition: Failed
- Location: Green Hyd Sys
- Part time: 25,987 hours, 15,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT GREENS SYSTEM HYDRAULIC ECAM SHOWED  LOW QUANTITY. FOLLOWED ECAM PROCEDURES AND QRH.  MANUAL GEAR EXTENSION AND SAFELY LANDED AIRCRAFT. TOWED OFF RUNWAY TO PARKING.  FOUND GREEN SYSTEM ACCUMULATOR READING  APPROXIMATELY 200 PSI.  ATTEMPTED TO SERVICE PER  ABOVE REFERENCE.  NOTED HYDRAULIC FLUID LEAKING  FROM SCHRADER VALVE SERVICE POINT.  SUSPECT BAD ACCUMULATOR. ITEM REMAINS IN WORK.  RESTORED SYSTEM TO NORMAL OPERATING CONDITION AFTER LANDING GEAR FREE FALL EXTENSION IAW AMM 32-33-00-02.  REMOVED AND REPLACED GREEN HYD ACCUMULATOR IAW AMM 29-11-56-04, OPS AND LEAK CHECK GOOD AT THIS TIME. PERFORMED VISUAL CHECK OF EDP DPI'S IAW AMM 29-00-00-03, NO FAULTS NOTED. RAN ENGINES IAW JRH CH 05, WITH NO FAULTS NOTED. A/C OK TO CONTINUE. PER GMM 12-7-600.
